# SDR SWIA200820067

- Difficulty date: August 5, 2008
- Submitted: September 24, 2008
- Operation: Air carrier
- Aircraft: N299SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120329
- Aircraft time: 26,103 hours, 37,934 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 3563 - EMERGENCY EXIT LIGHT AT 6 A INOP.  CONNECTED LOOSE WIRE.
